It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Coughing as side effect of Wellbutrin AND Effexor???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-21-2015, 07:12 PM   #1
    mom281
    Member
    (female)
     
    Join Date: Jun 2015
    Posts: 59
    mom281 HB User
    Coughing as side effect of Wellbutrin AND Effexor???

    I was on wellbutrin for a month and it caused a horrible cough. I had to stop taking it. Dr switched me to Effexor and it's doing the same thing! I've only been taking it for 5 days. I know this is an uncommon side effect but how can it happen with both of these meds? Anyone else have this problem from taking antidepressants? If I stop taking the Effexor now, will I end up with the horrible withdrawals people mention or have I not been taking it long enough? Dr prescribed 37.5 mg twice a day but I've only been taking half of a 37.5mg pill twice a day.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:02 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!